Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 8, Pages 1377–1382 (Mi zvmmf11118)  

Nonexistence of sign-changing solutions for some elliptic inequalities in bounded domains

E. I. Galakhova, O. A. Salievab

a RUDN University, Moscow, 117198 Russia
b Moscow State Technological University "Stankin", Moscow, 127994 Russia

Abstract: Nonlinear elliptic inequalities in bounded domains and systems of such inequalities involving terms depending differently on the positive and negative parts of the sought function are considered. Sufficient conditions for the nonexistence of nontrivial solutions to the inequalities and systems under study in corresponding functional classes are obtained.

Key words: nonlinear elliptic inequalities, positive and negative parts, nontrivial solutions, test functions.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
This work was supported by the RUDN Program “5-100.”


DOI: https://doi.org/10.31857/S0044466920080086


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:8, 1331–1336

Bibliographic databases:

UDC: 517.957
Received: 15.02.2020
Revised: 15.02.2020
Accepted:09.04.2020

Citation: E. I. Galakhov, O. A. Salieva, “Nonexistence of sign-changing solutions for some elliptic inequalities in bounded domains”, Zh. Vychisl. Mat. Mat. Fiz., 60:8 (2020), 1377–1382; Comput. Math. Math. Phys., 60:8 (2020), 1331–1336

Citation in format AMSBIB
\Bibitem{GalSal20}
\by E.~I.~Galakhov, O.~A.~Salieva
\paper Nonexistence of sign-changing solutions for some elliptic inequalities in bounded domains
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 8
\pages 1377--1382
\mathnet{http://mi.mathnet.ru/zvmmf11118}
\crossref{https://doi.org/10.31857/S0044466920080086}
\elib{https://elibrary.ru/item.asp?id=43824051}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 8
\pages 1331--1336
\crossref{https://doi.org/10.1134/S0965542520080084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000575902400008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85092199889}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11118
  • http://mi.mathnet.ru/eng/zvmmf/v60/i8/p1377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021